Monoids of intervals of simple refinement monoids and non-stable K-Theory of multiplier algebras
Metrics and citations
MetadataShow full item record
SourceCommunications in Algebra 31(10) (2003), 5011-5037
We show that the representation of the monoid of intervals of a simple refinement monoid in terms of affine semicontinuous functions, given by Perera in 2001, fails to be faithful in the case of strictly perforated monoids. We give some potential applications of this result in the context of monoids of intervals and K-Theory of multiplier rings.